# SDR ASAA2019082930581

- Difficulty date: August 29, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 49,816 hours, 14,901 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

A/P DISCONNECT WARNING INOP. GROUNDED - YES. REF FIM 22-12 TASK 817, AMM 20-60-01. FOUND (1) C/B. OPEN (AURAL WARNING). RESET C/B AND ACCOMPLISHED INSPECTIONS FOR C/B RESET. NO DEFECTS. ACCOMPLISHED LIBRARY # 62 DISENG WARN TEST AND LAND VERIFY TEST REF 22-11-00/201. OPS TEST NORMAL. ALL REQUIRED TESTS PASSED.
